Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have abdominal pain, taken i pill, bleeding from anus

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
i have abdominal pain. i had i pill 3 days back and had periods 17days back. im bleedin and also bleeding from the anus
Posted Tue, 18 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Sree Gouri SR 52 minutes later
Thanks for the query.

i pill which is a emergency pill can cause side effects like pain abdomen, bloating sensation of the abdomen, menstrual irregularities etc,
as you took the pill on the 14th day of the cycle (in case of menstrual cycle with around 30 days duration it will come into the first part of the cycle) it will prepone the periods, so that may be responsible for your bleeding.
in general anal bleeding is not a side effect of i pill , it may be because of any gastrointestinal problem like constipation, anal fissure, hemorrhoids or anal intercourse etc,
usually the side effects of i pill will subside soon, if your symptoms persist or become severe you better visit gynecologist once.
as repeated use of emergency pill can cause problems better to go for some regular method of contraception.
for more details:

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor